A 23-year-old male asked:
Disclaimer

does zantac (ranitidine) lower blood pressure? have dysautonomia and dont want to take risks

4 doctor answers
Dr. Ivelisse Rivera-Godreau
24 years experience Family Medicine
Not...: This side effect is not listed as one of those caused by Zantac (ranitidine). However, it could cause arrhythmia which is a rare occurrence but could happen. To be safe and since we don't have all the details of your condition I would ask your doctor for further decisions in medication management.
Answered on Nov 19, 2014
Dr. Mark Rasak
33 years experience Cardiology
No: no worries its just an ant-acid medication.
Answered on Nov 23, 2014
Dr. Calvin Weisberger
51 years experience Cardiology
Ranitidine: Ranitidine is unlikely to cause a blood pressure problem. As usual the Doc who knows the details of your own situation is the best referent for this type of question.
Answered on Dec 2, 2014
1
1 thank
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
No and yes: By itself Ranitidine should not affect your blood pressure. Through drug interactions it may, that's why it will be important to let your doc know.
Answered on Nov 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old male asked:
Dr. Henry Tucker
Specializes in Internal Medicine
No it should not: Zantac (ranitidine) which is a called an h2 receptor blocker is used to treat esophageal and stomach conditions like peptic ulcer and gastroesophageal ... Read More
7
7 thanks
A 34-year-old female asked:
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
Next to impossible: If you have any concerns buy a blood pressure device for little money and check once daily. Better to know for sure. And discuss with your doc. Usu ... Read More
1
1 thank
A 27-year-old male asked:
Dr. James Okamoto
29 years experience Family Medicine
Very rarely: The incidence of ranitidine causing low blood pressure is extremely low, 0.01% to 0.1%, so it is pretty rare. I would not be too concerned about taki ... Read More
A 53-year-old female asked:
Dr. David Brouwer
30 years experience Internal Medicine
No: Ranitidine is a medication to block acid in the stomach, it is not a blood pressure medication.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month